# SDR NSVA2009010

- Difficulty date: March 3, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N184CJ
- Make and model: Saab 340B
- Aircraft serial: 184
- Aircraft time: 37,001 hours, 43,715 cycles
- Engine: Ge CT79B
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 6226190113
- Part serial: 2405
- Condition: Smoke
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER F11 AND F12 POPPED FOLLOWED BY ODOR OF SMOKE, LT AHRS INOP.  REMOVED AND REPLACED NR 1 AHRS IAW AMM 34-21-05-04, OPS CHECK GOOD.
